Papers written by Dragos Ghioca

PhD thesis (Berkeley, May 2005). PDF

Publications

  1. The Mordell-Lang theorem for Drinfeld modules. Int. Math. Res. Not. IMRN, 2005, no. 53, 3273-3307. PDF
  2. Equidistribution for torsion points of a Drinfeld module. Math. Ann., 2006, vol. 336, no. 4, 841-865. PDF
  3. Division points on subvarieties of isotrivial semiabelian varieties. (with Rahim Moosa). Int. Math. Res. Not. IMRN, 2006, no. 2006, Article ID 65437, 1-23. PDF
  4. The Lehmer inequality and the Mordell-Weil theorem for Drinfeld modules. J. Number Theory, 2007, vol. 122, no. 1, 37-68. PDF
  5. The local Lehmer inequality for Drinfeld modules. J. Number Theory, 2007, vol. 123, no. 2, 426-455. PDF
  6. The Tate-Voloch Conjecture for Drinfeld modules. J. Number Theory, 2007, vol. 125, no. 1, 85-94. PDF
  7. Siegel's Theorem for Drinfeld modules. (with Thomas J. Tucker). Math. Ann., 2007, vol. 339, no. 1, 37-60. PDF
  8. Mordell exceptional locus for subvarieties of the additive group. Math. Res. Lett., 2008, vol. 15, no. 1, 43-50. PDF
  9. Intersections of polynomial orbits, and a dynamical Mordell-Lang conjecture. (with Thomas J. Tucker and Michael E. Zieve). Invent. Math., 2008, vol. 171, no. 2, 463-483. PDF
  10. A dynamical version of the Mordell-Lang conjecture for the additive group. (with Thomas J. Tucker). Compositio Math., 2008, vol. 164, no. 2, 304-316. PDF
  11. The isotrivial case in the Mordell-Lang Theorem. Trans. Amer. Math. Soc., 2008, vol. 360, no. 7, 3839-3856. PDF
  12. Equidistribution and integral points for Drinfeld modules. (with Thomas J. Tucker). Trans. Amer. Math. Soc., 2008, vol. 360, no. 9, 4863-4887. PDF
  13. On permutation polynomials of prescribed shape. (with Amir Akbary and Qiang Wang). Finite Fields Appl., 2009, vol. 15, no. 2, 195-206. PDF
  14. Periodic points, linearizing maps, and the dynamical Mordell-Lang problem. (with Thomas J. Tucker). J. Number Theory, 2009, vol. 129, no. 6, 1392-1403. PDF
  15. Points of small height on varieties defined over a function field. Canad. Math. Bull., 2009, vol. 52, no. 2, 237-244. PDF
  16. Periods of orbits modulo primes. (with Amir Akbary). J. Number Theory, 2009, vol. 129, no. 11, 2831-2842. PDF
  17. Proof of a dynamical Bogomolov conjecture for lines under polynomial actions. (with Thomas J. Tucker). Proc. Amer. Math. Soc., 2010, vol. 138, no. 3, 937-942. PDF
  18. Elliptic curves over the perfect closure of a function field. Canad. Math. Bull., 2010, vol. 53, no. 1, 87-94. PDF
  19. Towards the full Mordell-Lang conjecture for Drinfeld modules. Canad. Math. Bull., 2010, vol. 53, no. 1, 95-101. PDF
  20. Reductions of points on elliptic curves. (with Amir Akbary and V. Kumar Murty). Math. Ann., 2010, vol. 347, no. 2, 365-394. PDF
  21. A gap principle for dynamics. (with Robert L. Benedetto, Par Kurlberg and Thomas J. Tucker). Compositio Math., 2010, vol. 146, no. 4, 1056-1072. PDF
  22. The dynamical Mordell-Lang problem for etale maps. (with Jason P. Bell and Thomas J. Tucker). Amer. J. Math., 2010, vol. 132, no. 6, 1655-1675. PDF
  23. On constructing permutations of finite fields. (with Amir Akbary and Qiang Wang). Finite Fields Appl., 2011, vol. 17, no. 1, 51-67. PDF
  24. Towards a dynamical Manin-Mumford conjecture. (with Thomas J. Tucker and Shou-Wu Zhang). Int. Math. Res. Not. IMRN, 2011, vol. 2011, no. 22, 5109-5122. PDF
  25. The Mordell-Lang question for endomorphisms of semiabelian varieties. (with Thomas J. Tucker and Michael E. Zieve). J. Theor. Nombres Bordeaux, 2011, vol. 23, no. 3, 645-666. PDF
  26. A case of the dynamical Mordell-Lang conjecture. (with Robert L. Benedetto, Par Kurlberg and Thomas J. Tucker, with an Appendix by Umberto Zannier). Math. Ann., 2012, vol. 352, no. 1, 1-26. PDF
  27. A geometric variant of Titchmarsh Divisor problem. (with Amir Akbary). Internat. J. Number Theory, 2012, vol. 8, no.1, 53-69. PDF
  28. Linear relations between polynomial orbits. (with Thomas J. Tucker and Michael E. Zieve). Duke Math. J., 2012, vol. 161, no. 7, 1379-1410. PDF
  29. Periods of rational maps modulo primes. (with Robert L. Benedetto, Benjamin A. Hutz, Par Kurlberg, Thomas Scanlon and Thomas J. Tucker). Math. Ann., 2013, vol. 355, no. 2, 637-660. PDF
  30. Algebraic equations on the adelic closure of a Drinfeld module. (with Thomas Scanlon). Israel J. Math., 2013, vol. 194, no. 1, 461-483. PDF
  31. Preperiodic points for families of polynomials. (with Liang-Chung Hsia and Thomas J. Tucker). Algebra & Number Theory, 2013, vol. 7, no. 3, 701-732. PDF
  32. Unlikely, likely and impossible intersections without algebraic groups. (with Zoe Chatzidakis, David Masser and Guillaume Maurin). Rend. Lincei Mat. Appl., 2013, vol. 24, 485-501. PDF
  33. Variation of the canonical height in a family of rational maps. (with Myrto Mavraki). New York J. Math., 2013, vol. 19, 873-907. PDF
  34. Torsion points in families of Drinfeld modules. (with Liang-Chung Hsia). Acta Arith., 2013, vol. 161, no. 3, 219-240. PDF
  35. Integral points for Drinfeld modules. J. Number Theory, 2014, vol. 140, 93-121. PDF
  36. The Dynamical Mordell-Lang Conjecture. Canad. Math. Soc. Notes, 2014, vol. 46, no. 3, 14-15. PDF
  37. A Bogomolov type statement for function fields. Bull. Inst. Math. Acad. Sinica, 2014, vol. 9, no. 4, 641-656. PDF
  38. Preperiodic points for families of rational maps. (with Liang-Chung Hsia and Thomas J. Tucker). Proc. London Math. Soc., 2015, vol. 110, 395-427. PDF
  39. Portraits of preperiodic points for rational maps. (with Khoa Nguyen and Thomas J. Tucker). Math. Proc. Cambridge Philos. Soc., 2015, vol. 159, no. 1, 165-186. PDF
  40. Applications of p-adic analysis for bounding periods of subvarieties under etale maps. (with Jason P. Bell and Thomas J. Tucker). Int. Math. Res. Not. IMRN, 2015, vol. 2015, 3576-3597. PDF
  41. Bounded Height Conjecture for function fields. (with David Masser and Umberto Zannier). New York J. Math., 2015, vol. 21, 837-846. PDF
  42. The Dynamical Mordell-Lang problem for Noetherian spaces. (with Jason P. Bell and Thomas J. Tucker). Funct. Approx. Comment. Math., 2015, vol. 53, no. 2, 313-328. PDF
  43. Dynamical Anomalous Subvarieties: Structure and Bounded Height Theorems. (with Khoa Nguyen). Adv. Math., 2016, vol. 288, 1433-1462. PDF
  44. The Dynamical Mordell-Lang Conjecture. (with Jason P. Bell and Thomas J. Tucker). Mathematical Surveys and Monographs, 2016, vol. 210, American Mathematical Society, Providence, RI, xiv+280 pp. Available online on the publisher's website.
  45. A case of the Dynamical Andre-Oort Conjecture. (with Holly Krieger and Khoa Nguyen). Int. Math. Res. Not. IMRN, 2016, vol. 2016, 738-758. PDF
  46. Density of orbits of endomorphisms of abelian varieties. (with Thomas Scanlon). Trans. Amer. Math. Soc., 2017, vol. 369, no. 1, 447-466. PDF
  47. On a dynamical version of a theorem of Rosenlicht. (with Jason P. Bell and Zinovy Reichstein). to appear in the Annali della Scuola Normale Superiore di Pisa - Classe di Scienze . PDF
  48. Unlikely intersection for two-parameter families of polynomials. (with Liang-Chung Hsia and Thomas J. Tucker). to appear in the International Mathematics Research Notices. PDF
  49. Dynamics of split polynomial maps: uniform bounds for periods and applications. (with Khoa Nguyen). to appear in the International Mathematics Research Notices. PDF
  50. The Dynamical Andre-Oort Conjecture: unicritical polynomials. (with Holly Krieger, Khoa Nguyen, and Hexi Ye). to appear in the Duke Mathematical Journal. PDF
  51. The Dynamical Manin-Mumford Conjecture and the Dynamical Bogomolov Conjecture for split rational maps. (with Khoa Nguyen and Hexi Ye). to appear in the Journal of the European Mathematical Society. PDF
  52. The Dynamical Andre-Oort Conjecture for cubic polynomials. (with Hexi Ye). to appear in the International Mathematics Research Notices. PDF
  53. Rationality of dynamical canonical height. (with Laura DeMarco). submitted for publication. PDF
  54. The orbit intersection problem for linear spaces and semiabelian varieties. (with Khoa Nguyen). submitted for publication. PDF
  55. Squarefree doubly primitive divisors in dynamical sequences. (with Khoa Nguyen and Thomas J. Tucker). submitted for publication. PDF
  56. The dynamical Mordell-Lang conjecture in positive characteristic. submitted for publication. PDF
  57. On the Medvedev-Scanlon conjecture for minimal threefolds of non-negative Kodaira dimension. (with Jason P. Bell, Zinovy Reichstein, and Matthew Satriano). submitted for publication. PDF
  58. Simultaneously preperiodic points for families of polynomials in normal form. (with Liang-Chung Hsia and Khoa Nguyen). submitted for publication. PDF